Translator Disclaimer
September 2019 Nonlinear stability results for the modified Mullins–Sekerka and the surface diffusion flow
E. Acerbi, N. Fusco, V. Julin, M. Morini
Author Affiliations +
J. Differential Geom. 113(1): 1-53 (September 2019). DOI: 10.4310/jdg/1567216953

Abstract

It is shown that any three-dimensional periodic configuration that is strictly stable for the area functional is exponentially stable for the surface diffusion flow and for the Mullins–Sekerka or Hele–Shaw flow. The same result holds for three-dimensional periodic configurations that are strictly stable with respect to the sharp-interface Ohta–Kawaski energy. In this case, they are exponentially stable for the so-called modified Mullins–Sekerka flow.

Citation

Download Citation

E. Acerbi. N. Fusco. V. Julin. M. Morini. "Nonlinear stability results for the modified Mullins–Sekerka and the surface diffusion flow." J. Differential Geom. 113 (1) 1 - 53, September 2019. https://doi.org/10.4310/jdg/1567216953

Information

Received: 14 June 2016; Published: September 2019
First available in Project Euclid: 31 August 2019

zbMATH: 07104702
MathSciNet: MR3998906
Digital Object Identifier: 10.4310/jdg/1567216953

Rights: Copyright © 2019 Lehigh University

JOURNAL ARTICLE
53 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.113 • No. 1 • September 2019
Back to Top